Itching in Winter season

Patient

Q: Hello, I am a 23 year old boy. And i have this itching problem that occurs in winter time ONLY.

Ok so everytime in winter when i am about to do a activity (cricket, running, etc..) my skin starts to itch very painfully, its mostly all over my upper body and legs. It is really really painful, it feels like someone is poking me with thousands of needles all over my body. But once I get sweaty it goes away. Sweating makes it go away. And now i have started feeling that the itching attack creates small little white pimple looking things all over my body. Once i get sweaty they go away as well.

Lately i noticed it starts even if i m sitting in a classroom. For example when i get confused, or nervous of something my body start heating up and it creates the itch and i cant get sweaty in class, so i really have to try my best to annoy it, usually it goes away after couple mins when i cool down. But its not like a one time thing, it happens to me anytime i m in those kinda conditions (nervous, heating up etc...) Which is part of everyday life.

In summer everything is perfectly fine because its easy to get sweaty in summer and you don't really have to do anything to get sweaty.

Someone please help, its been 8 years now. And it feels like i only lived have of that because every winter this thing happened and i cant do activities or go out or anything like that.

Any kind of help would be greatly appreciated. Even a name of a medicine or cream or anything that will make me sweat easy would be awesome. Because sweating is the only thing that makes it go away Its really really bad.

Symptoms:  Severe Itching all over the body
Doctor

A:   Hello. Welcome to ask the doctor.

As per details, the most likely possibility for your symptoms is a condition of the skin called Urticaria.
Urticaria can be acute , chronic and acute on chronic.
When attacks are of duration less than 6 weeks, it is known as acute urticaria.
Weather changes or emotional changes can precipitate urticarial attack.
In such cases, I prefer to advise topical calamine lotion for a soothing effect.
Oral antihistaminics like levocetirizine in combination with montelukast is also helpful.
Get your thyroid profile done.
Visit your Doctor so that he can examine you and order tests for you.
You can share my opinion with him.

I hope it helps.
Take care

Related Q&A

Q: I have regular steaching of one side jaw in my mouth .but do not have any pain whats the reason

Q: Red pimples scattered on top of my foot? I had alopecia and took steroid injections to my head for 1 year.

Q: When I eat/use items containing Vitamin E I get a rash on the inside of my elbow. The skin becomes reddish and there ...

Q: I need help, I'm unable to sneeze , usually I sneeze regularly now I feel the sensation and desire to do it but somet...

Q: I broke out in red rashes all over my body except for my face and my knees to my ankles. I have been using prednozone...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews